# SDR AALA20040621

- Difficulty date: June 6, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT SERVICE DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED B5-10 BATTERY PACK FOR AFT SERVICE DOOR OVERHEAD EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
